A month ago I was at 5 albeit a bit shaky. Feeling very stiff and unwell so increased by 5 for 3 days. Had a blood test with increased inflammation. Rhuemy said go up to 7 and stop reducing. In the meantime I break out with mild shingles. So after 3 weeks at 7 feeling lousy I tried 3 days of 12. Felt better. Then tried 8 for a few days. Still not as well as I have been. Took one more in the evening and in a few hours felt much, much better. I had called Dr at 8 am with no reply so by evening I was ready to take matters into my own hands. So is 9 my body's best dose and I stay here for awhile? Then I do a slow reduction from 9 as usual, but drop by halves and not 1's? As we all say I hate to increase but I am very tired of feeling so lousy when I know I can feel better. Thanks for your help as usual friends.
Getting my dosage back on track after having shin... - PMRGCAuk
I have A similar dilemma, have just finished my first full
Week at 9.5 after having to increase because of A flare and am undecided do I rest here for A couple of weeks before attempting A DSNS to 9 ,I hope you get some answers very soon x
I think your plan sounds like a good one bunnymom, after all you have had a nasty virus. It is pointless suffering, it only gets worse.
I was actually trying to find a way to escape from my body for just a few days! I didn't realize how much better I was doing until I took a nosedive.
I think you are doing exactly the right thing..unless PMRpro says otherwise! Sorry about the shingles. I wonder, if now there is a new 2 series shingle shot that is NOT a live virus should we get it. I have a SED rate test tomorrow with GP and I will ask. Hope you are feeling back on top!!!
The original shingles vaccine listed pmr as a side effect. That's the vaccine I had gotten. Dr suggested I might want the new one and we agreed to wait awhile and see what the side effects seem to be. I don't want to sign up for another round of PMR😝
I never new that about the shingles shot. I had one shortly before being diagnosed with pmr. The maddening thing is no one told me and the one I had didn't work. I think
I m going to go out back and have a tremendous screaming fit. Yikes how much can one person take!
Maybe your new slow taper will accommodate the Adrenaline issue? At 6 mgs my insomnia is back, I think it’s my Adrenaline this time - fits and starts - swooning and buzzing.
The whole point of being on pred is to have an improved quality of life - if you need 9mg, you need 9mg. Especially if you have another illness going on at the same time. And the pred will help the shingles too...